Opuscula Math. 36, no. 2 (2016), 153-187
http://dx.doi.org/10.7494/OpMath.2016.36.2.153

 
Opuscula Mathematica

Free probability on Hecke algebras and certain group C*-algebras induced by Hecke algebras

Ilwoo Cho

Abstract. In this paper, by establishing free-probabilistic models on the Hecke algebras \(\mathcal{H}\left(GL_{2}(\mathbb{Q}_{p})\right)\) induced by \(p\)-adic number fields \(\mathbb{Q}_{p}\), we construct free probability spaces for all primes \(p\). Hilbert-space representations are induced by such free-probabilistic structures. We study \(C^{*}\)-algebras induced by certain partial isometries realized under the representations.

Keywords: free probability, free moments, free cumulants, Hecke algebras, normal Hecke subalgebras, representations, groups, group \(C^{*}\)-algebras.

Mathematics Subject Classification: 05E15, 11R47, 46L54, 47L15, 47L55.

Full text (pdf)

  1. I. Cho, Operators induced by prime numbers, Methods Appl. Math. 19 (2013) 4, 313-340.
  2. I. Cho, Representations and corresponding operators induced by Hecke algebras, Complex. Anal. Oper. Theory, DOI: 10.1007/s11785-014-0418-7, (2014). http://dx.doi.org/10.1007/s11785-014-0418-7.
  3. I. Cho, \(p\)-adic Banach space operators and adelic Banach space operators, Opuscula Math. 34 (2014) 1, 29-65.
  4. I. Cho, Free distributional data of arithmetic functions and corresponding generating functions, Complex. Anal. Oper. Theory 8 (2014) 2, 537-570.
  5. I. Cho, Dynamical systems of arithmetic functions determined by primes, Banach J. Math. Anal. 9 (2015), 173-215.
  6. I. Cho, Classification on arithmetic functions and corresponding free-moment \(L\)-functions, Bulletin Korean Math. Soc. (2015), to appear.
  7. I. Cho, T. Gillespie, Free probability on the Hecke algebra, Complex Anal. Oper. Theory, DOI: 10.1007/s11785-014-0403-1, (2014). http://dx.doi.org/10.1007/s11785-014-0403-1.
  8. I. Cho, P.E.T. Jorgensen, Krein-space representations of arithmetic functions dertermined by primes, Alg. Rep. Theo. 17 (2014) 6, 1809-1841.
  9. T. Gillespie, Superposition of zeroes of automorphic \(L\)-functions and functoriality, PhD Thesis, Univ. of Iowa, (2010).
  10. T. Gillespie, Prime number theorems for Rankin-Selberg \(L\)-functions over number fields, Sci. China Math. 54 (2011) 1, 35-46.
  11. F. Radulescu, Random matrices, amalgamated free products and subfactors of the \(C^{*}\)-algebra of a free group of nonsingular index, Invent. Math. 115 (1994), 347-389.
  12. R. Speicher, Combinatorial theory of the free product with amalgamation and operator-valued free probability theory, Amer. Math. Soc. Mem. 132 (1998) 627.
  13. D. Voiculescu, K. Dykemma, A. Nica, Free Random Variables, vol. 1, CRM Monograph Series, 1992.
  14. V.S. Vladimirov, I.V. Volovich, E.I. Zelenov, \(p\)-Adic Analysis and Mathematical Physics, vol. 1, Ser. Soviet & East European Math., World Scientific, 1994.
  • Ilwoo Cho
  • St. Ambrose University, Department of Mathematics, 421 Ambrose Hall, 518 W. Locust St., Davenport, Iowa, 52803, USA
  • Communicated by P.A. Cojuhari.
  • Received: 2015-03-30.
  • Revised: 2015-05-19.
  • Accepted: 2015-07-06.
  • Published online: 2015-12-18.
Opuscula Mathematica - cover

Cite this article as:
Ilwoo Cho, Free probability on Hecke algebras and certain group C*-algebras induced by Hecke algebras, Opuscula Math. 36, no. 2 (2016), 153-187, http://dx.doi.org/10.7494/OpMath.2016.36.2.153

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.